Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 5, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Feb 18, 2009, 1:07 PM EST for McCreary County, Pulaski County, Wayne County, Kentucky. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 18, 2009, 1:07 PM EST (18:07 UTC)
- Expired
- Feb 18, 2009, 1:45 PM EST
- In force
- 38 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties McCreary County, KY, Pulaski County, KY, Wayne County, KY
The radar
The Knoxville radar (KMRX), 147 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 1:30 PM EST | HAIL 1 | 8 Ne Monticello, KY | HAIL REPORTED AT MILL SPRINGS |
| Feb 18, 1:37 PM EST | HAIL 0.25 | Monticello, KY | 2 INCH HAIL REPORTED AT MONTICELLO |
| Feb 18, 1:37 PM EST | HAIL 2 | Monticello, KY | 2 INCH HAIL REPORTED AT MONTICELLO |
| Feb 18, 1:45 PM EST | HAIL 1.25 | 9 W Monticello, KY | LARGEST HAIL 1.25 AVERAGE .75 |
| Feb 18, 1:52 PM EST | HAIL 1.75 | 2 N Monticello, KY | GOLF BALL HAIL AT HWY 90 AND 1275. |
| Feb 18, 1:53 PM EST | HAIL 0.5 | Monticello, KY | 1/2 HAIL REPORTED DOWNTOWN MONTICELLO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 18, 12:09 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 599 m²/s²
- 0-3 km storm-relative helicity
- 631 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KJKL 181807
TORJKL
KYC147-199-231-181845-
/O.NEW.KJKL.TO.W.0005.090218T1807Z-090218T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
107 PM EST WED FEB 18 2009
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTH CENTRAL PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 145 PM EST
* AT 105 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF
CABELL...OR 11 MILES NORTH OF ALBANY...MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO...
ALPINE...
BARRIER...
BETSEY...
BEULAH HEIGHTS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTHEASTERN KENTUCKY.
TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3676 8501 3685 8508 3691 8501 3694 8497
3697 8453 3686 8434 3673 8454
TIME...MOT...LOC 1806Z 270DEG 46KT 3685 8513
$$
RAY3 follow-up statements
000
WWUS53 KJKL 181814
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
114 PM EST WED FEB 18 2009
KYC147-199-231-181845-
/O.CON.KJKL.TO.W.0005.000000T0000Z-090218T1845Z/
PULASKI KY-WAYNE KY-MCCREARY KY-
113 PM EST WED FEB 18 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM EST FOR NORTHERN
MCCREARY...NORTHERN WAYNE AND SOUTH CENTRAL PULASKI COUNTIES...
AT 113 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LIKELY TORNADO. THIS TORNADO WAS LOCATED NEAR
CABELL...OR 11 MILES NORTH OF ALBANY...MOVING EAST AT 55 MPH.
THE TORNADO WILL BE NEAR...
PARNELL BY 120 PM EST...
MONTICELLO...STEUBENVILLE...OIL VALLEY AND COOPER BY 125 PM EST...
GREGORY...BETSEY AND BARRIER BY 130 PM EST...
GREGORY AND DELTA BY 135 PM EST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTHEASTERN KENTUCKY.
TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3676 8501 3685 8508 3691 8501 3694 8497
3697 8453 3686 8434 3673 8454
TIME...MOT...LOC 1813Z 270DEG 46KT 3685 8502
$$000
WWUS53 KJKL 181832
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
132 PM EST WED FEB 18 2009
KYC147-199-231-181845-
/O.CON.KJKL.TO.W.0005.000000T0000Z-090218T1845Z/
PULASKI KY-WAYNE KY-MCCREARY KY-
129 PM EST WED FEB 18 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM EST FOR NORTHERN
MCCREARY...NORTHERN WAYNE AND SOUTH CENTRAL PULASKI COUNTIES...
AT 126 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LIKELY TORNADO NEAR MONTICELLO...MOVING EAST AT 55 MPH.
HAIL THE SIZE OF GOLF BALLS WAS ALSO LIKELY OCCURRING JUST NORTH OF
MONTICELLO.
THE TORNADO WILL BE NEAR...
DELTA...GREGORY...KIDDER AND DENNEY BY 135 PM EST...
6 MILES SOUTH OF QUINTON AND 7 MILES SOUTH OF TATEVILLE BY 140 PM
EST...
GREENWOOD...PARKERS LAKE...ALPINE AND WIBORG BY 145 PM EST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTHEASTERN KENTUCKY.
TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3676 8501 3685 8508 3691 8501 3694 8497
3697 8453 3686 8434 3673 8454
TIME...MOT...LOC 1829Z 270DEG 46KT 3687 8476
$$000
WWUS53 KJKL 181847
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
147 PM EST WED FEB 18 2009
KYC147-199-231-181856-
/O.EXP.KJKL.TO.W.0005.000000T0000Z-090218T1845Z/
PULASKI KY-WAYNE KY-MCCREARY KY-
146 PM EST WED FEB 18 2009
...THE TORNADO WARNING FOR NORTHERN MCCREARY...NORTHERN WAYNE AND
SOUTH CENTRAL PULASKI COUNTIES HAS EXPIRED...
AT 146 PM EST A TORNADO NO LONGER APPEARS LIKELY WITH THE STORM THAT
MOVED ACROSS WAYNE COUNTY INTO MCCREARY COUNTY. A TORNADO WATCH
REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING FOR
SOUTHEASTERN KENTUCKY.
TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER
SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3676 8501 3685 8508 3691 8501 3694 8497
3697 8453 3686 8434 3673 8454
TIME...MOT...LOC 1832Z 270DEG 46KT 3687 8468
$$
SBHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Feb 18, 7:30 AM EST, 5 hours 37 minutes earlier.
Area forecast discussion, Feb 18, 7:30 AM EST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 730 AM EST WED FEB 18 2009 .SHORT TERM.../TODAY AND TONIGHT/ 07Z SFC ANALYSIS SHOWS DEEP LOW PRESSURE MOVING THROUGH NORTHERN MISSOURI. THIS LARGE WEATHER SYSTEM IS RESPONSIBLE FOR A DEVELOPING WARM FRONT THAT BROUGHT SCATTERED TO NUMEROUS SHOWERS TO EASTERN KENTUCKY DURING THE EVENING AND EARLY OVERNIGHT HOURS. A MORE ROBUST CLUSTER OF SHOWERS AND MAINLY ELEVATED THUNDERSTORMS...SOME QUITE STRONG...IS OOZING EAST ALONG THE TENNESSEE BORDER FROM SOUTH CENTRAL KENTUCKY AND UP THE CUMBERLAND VALLEY. ABUNDANT CLOUD COVER AND BREEZY SOUTH WINDS THROUGH THE NIGHT HAVE KEPT TEMPERATURES FROM FALLING TOO MUCH WITH LITTLE...IF ANY...VALLEY TO RIDGETOP DIFFERENCES NOTED. READINGS ARE GENERALLY IN THE MID 40S WITH DEWPOINTS STILL RUNNING WELL BEHIND IN THE 20S THROUGH THE AREA... BUT HIGHER THAN THEY WHERE YESTERDAY AFTERNOON WHEN AREAS OF SLEET MOVED THROUGH. THE MODELS ARE SIMILAR ALOFT THROUGH THE FIRST TWO PERIODS OF THE FORECAST AS THEY PIVOT SOUTH...AND DEEPEN INTO A CLOSED LOW...AN ALREADY RATHER DEEP TROUGH COMING OUT OF SOUTH CENTRAL CANADA. THIS UPPER LOW THEN ARCS INTO THE NORTHERN OHIO VALLEY BY THURSDAY MORNING. WITH SUCH GOOD AGREEMENT ALOFT...CHOSE TO FOLLOW THE HIGHER RESOLUTION NAM FOR WEATHER SPECIFICS. ACCORDINGLY...THE SHOWER AND THUNDERSTORM CLUSTER TO OUR SOUTHWEST IS EXPECT TO SPREAD THROUGH OUR SOUTHERN CWA OVER THE NEXT THREE TO SIX HOURS. ADDITIONAL SHOWERS WILL DEVELOP NORTH OF THE MAIN AREA AND AFFECT THE NORTHERN PORTION OF THE CWA THROUGH THE MORNING HOURS. THIS WELL FED...BY PLENTY OF UPPER LEVEL DIVERGENCE ON THE FRONT END OF A 140 KT 300MB JET...CONVECTIVE AREA SWEEPS EAST BY NOON WITH SCATTERED SHOWERS AND PERHAPS A STRAY THUNDERSTORMS LEFT IN ITS WAKE. DURING THIS TIME THE PRESSURE GRADIENT OF THE PASSING SFC LOW WILL YIELD BREEZY SOUTHWEST WINDS OF 10 TO 20 MPH AND GUSTS TO 35 MPH. THE DEEP SFC LOW THEN PUSHES ACROSS LAKE ERIE AND SENDS ITS SHARPENING COLD FRONT THROUGH THE AREA BY EVENING. BEHIND THIS COLD FRONT...BRISK NORTHWEST WINDS WILL SEND COLDER AIR INTO EAST KENTUCKY AND EVENTUALLY CHANGE ANY LINGERING RAIN SHOWERS TO SNOW TOWARD MIDNIGHT IN THE WEST AND A BIT AFTER IN THE EAST. UPSLOPE FLOW AND ADDITIONAL MOISTURE ON THE BACK SIDE OF THE LOW WILL KEEP THE SNOW SHOWERS GOING INTO THE MORNING HOURS OF THURSDAY. SOME LIGHT ACCUMULATIONS WILL BE POSSIBLE...MAINLY ON THE RIDGETOPS AND GENERALLY AN INCH OR LESS. .LONG TERM.../THURSDAY THROUGH TUESDAY/ UPPER LEVEL TROUGH WILL BE ESTABLISHED ACROSS THE EASTERN U.S. BY THURSDAY... AND WILL REMAIN IN PLACE THROUGH THE WEEKEND GETTING REINFORCED ON FRIDAY NIGHT AND SATURDAY. MODELS AGREE BASICALLY ON THAT PREMISE. DIFFERENCES DEVELOP THOUGH AS WE HEAD TOWARD THE NEW WORK WEEK WITH SEVERAL MODELS (17/12Z ECMWF AND 18/00Z CMC INCLUDED) SHOWING THE DEVELOPMENT OF A SIGNIFICANT EAST COAST WINTER STORM AS CLOSED LOW ALOFT DEVELOPS TO OUR NORTH AND EAST. 18/00Z GFS AND GEFS MEAN ARE MUCH MORE PROGRESSIVE AND THUS OFFERING LESS OF A WINTER STORM THREAT. TEND TO FAVOR THE MORE PROGRESSIVE GFS SOLUTION WITH LITTLE ENSEMBLE SUPPORT FOR THE OTHER SOLUTIONS... BUT ECMWF IS TOUGH TO BEAT AND CANNOT TOTALLY RULE OUT IT/S SCENARIO. SCATTERED SNOW SHOWER ACTIVITY FORCED LARGELY BY UPSLOPE FLOW AND INSTABILITY FROM UPPER TROUGH AXIS SWINGING OVERHEAD ON THURSDAY WILL WANE THURSDAY NIGHT AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION. ANY ACCUMULATIONS CONTINUE TO LOOK LIGHT WITH THIS EVENT. AFTER A DRY BUT COOL FRIDAY... IT STILL APPEARS THAT CLIPPER SYSTEM IS DUE IN HERE LATE FRIDAY NIGHT AND ON SATURDAY. THIS SYSTEM IS SO WOUND UP THAT WARM ADVECTION IN ADVANCE OF IT SHOULD RESULT IN A RAIN/SNOW MIX... CHANGING TO SNOW LATE ON SATURDAY BEHIND THE COLD FRONT. PREVIOUS FORECAST THEN HAD SNOW SHOWER ACTIVITY DIMINISHING BY DAWN ON SUNDAY... BUT WITH SEVERAL MODELS SHOWING LOW PRESSURE DEVELOPING ON THE FRONT TO OUR SOUTH AND MOVING QUICKLY UP THE EASTERN SEABOARD ON SUNDAY... DECIDED TO EXTEND A SLIGHT CHANCE FOR SNOW THROUGH THE DAY ON SUNDAY. STILL A LOT OF UNCERTAINTY WITH NEXT SYSTEM THREATENING MONDAY NIGHT OR TUESDAY SO KEPT JUST SLIGHT CHANCE POPS FOR THIS PERIOD. OVERALL... MADE ONLY A FEW SLIGHT CHANGES TO INHERITED TEMPS WITH BELOW TO WELL BELOW NORMAL TEMPS EXPECTED THROUGH THE PERIOD. && .AVIATION.../12Z TO 12Z/...UPDATED THE FIRST WAVE OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE ENDING OVER THE NEXT COUPLE OF HOURS...BUT SCATTERED ACTIVITY WILL BE AROUND THROUGH THE AFTERNOON WITH SOME THUNDER STILL A POSSIBILITY. CIGS WILL REMAIN FAIRLY LOW IN THE MVFR CATEGORY THROUGH THE AFTERNOON AND INTO THE EVENING. TOWARD MIDNIGHT...COLD AIR RUSHING IN ON WEST TO NORTHWEST WINDS WILL COOL THE COLUMN AND ALLOW FOR LINGERING SHOWERS TO SWITCH TO SNOW. EXPECT SCATTERED SNOW SHOWERS TO CONTINUE AT JKL FOR MOST OF THE REMAINDER OF THE NIGHT AND WENT VCSH ELSEWHERE. STRENGTHENING WINDS ALOFT WILL ALSO PRESENT A POTENTIAL FOR LOW LEVEL WIND SHEAR WELL INTO THE MORNING. MEANWHILE...THE SFC WINDS WILL GRADUALLY INCREASE...ALONG WITH THEIR GUSTS. THESE SOUTHWEST WINDS WILL PEAK IN THE AFTERNOON WITH SUSTAINED WIND SPEEDS IN THE 15 TO 20 KT RANGE AND GUSTS NEAR 30 KTS. THESE WINDS TURN TO THE NORTHWEST IN THE EVENING WITH SPEED PRETTY MUCH UNCHANGED UNTIL CLOSER TOWARD DAWN THURSDAY WHEN THEY WILL BACK OFF A BIT. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...GREIF LONG TERM....ABE AVIATION...GREIF
Hazardous weather outlook, Feb 18, 4:00 AM EST, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 400 AM EST WED FEB 18 2009 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 400 AM EST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TODAY. HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE WITH ANY THUNDERSTORMS. WIND GUSTS OF UP TO 35 MPH ARE ALSO EXPECTED ON WEDNESDAY OUTSIDE OF ANY THUNDERSTORMS. THESE GUSTY WINDS WILL LIKELY CONTINUE THROUGH THURSDAY. SNOW SHOWERS ARE EXPECTED TONIGHT WITH LESS THAN AN INCH OF SNOW ACCUMULATION POSSIBLE...MAINLY ON THE RIDGETOPS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SNOW SHOWERS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT AND THEN AGAIN FROM EARLY SATURDAY THROUGH SUNDAY. LIGHT ACCUMULATIONS ARE POSSIBLE...ESPECIALLY ON SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL ACCUMULATIONS TONIGHT TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 1:43 PM EST | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 47 min |
| Feb 18, 1:47 PM EST | Severe Thunderstorm Warning | JKL | Knox, Laurel, McCreary, Pulaski, Whitley | 43 min |
| Feb 18, 2:13 PM EST | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 47 min |
| Feb 18, 2:14 PM EST | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Morgan, Powell and 1 more | 18 min |
| Feb 18, 2:17 PM EST | Severe Thunderstorm Warning | JKL | Estill, Menifee, Montgomery, Morgan, Powell, Wolfe | 43 min |
| Feb 18, 2:24 PM EST | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox | 36 min |
| Feb 18, 2:26 PM EST | Severe Thunderstorm Warning | JKL | Bath, Elliott, Johnson, Menifee, Morgan, Powell and 1 more | 49 min |
| Feb 18, 2:30 PM EST | Severe Thunderstorm Warning | JKL | Knox, McCreary, Whitley | 30 min |
| Feb 18, 2:48 PM EST | Severe Thunderstorm Warning | JKL | Bell, Harlan, Leslie | 42 min |
| Feb 18, 2:49 PM EST | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Whitley | 41 min |
| Feb 18, 2:54 PM EST | Severe Thunderstorm Warning | JKL | Bell, Knox, McCreary, Whitley | 51 min |
| Feb 18, 2:55 PM EST | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Lee, Magoffin, Menifee, Morgan and 2 more | 50 min |
| Feb 18, 2:57 PM EST | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Menifee, Morgan and 2 more | 48 min |
| Feb 18, 3:00 PM EST | Tornado Warning | JKL | Harlan | 30 min |
| Feb 18, 3:13 PM EST | Severe Thunderstorm Warning | JKL | Johnson, Magoffin, Morgan | 32 min |
| Feb 18, 3:14 PM EST | Tornado Warning | JKL | Bell, Harlan | 31 min |
| Feb 18, 3:31 PM EST | Severe Thunderstorm Warning | JKL | Johnson, Martin | 29 min |
| Feb 18, 3:42 PM EST | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Magoffin, Martin, Morgan and 2 more | 48 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.